# SDR DALA2020032402018

- Difficulty date: March 20, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 48,734 hours, 24,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3148, L/P 1535694) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:EME / EMERGENCY CABIN LIGHTING /ALL LIGHTS COME ON GROUND/ / INTERIOR. CORRECTIVE ACTION: FRC 335201 EMERGENCY CABIN LIGHTS COME ON GROUND. PERF POWER TRANSFER AND OPN OF CABIN EMERGENCY LIGHTING PER A320 33-51. OPN NORM.
